-groups, diagonalizable automorphisms and loops
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971), pp. 199-221
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1971__45__199_0,
author = {Scimemi, Benedetto},
title = {$p$-groups, diagonalizable automorphisms and loops},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {199--221},
year = {1971},
publisher = {Seminario Matematico of the University of Padua},
volume = {45},
mrnumber = {306313},
zbl = {0251.20022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1971__45__199_0/}
}
TY - JOUR AU - Scimemi, Benedetto TI - $p$-groups, diagonalizable automorphisms and loops JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1971 SP - 199 EP - 221 VL - 45 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1971__45__199_0/ LA - en ID - RSMUP_1971__45__199_0 ER -
%0 Journal Article %A Scimemi, Benedetto %T $p$-groups, diagonalizable automorphisms and loops %J Rendiconti del Seminario Matematico della Università di Padova %D 1971 %P 199-221 %V 45 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1971__45__199_0/ %G en %F RSMUP_1971__45__199_0
Scimemi, Benedetto. $p$-groups, diagonalizable automorphisms and loops. Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971), pp. 199-221. http://geodesic.mathdoc.fr/item/RSMUP_1971__45__199_0/